# SDR P5CA9500414

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 2230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 2230 AT BRACKET FROM FRAME TO INTERCOSTAL S26L WL 198.  MANUFACTURED NEW PART PER BOEING SRM 51-40-03.
